JOURNAL BROWSE
Search
Advanced SearchSearch Tips
ON COMPATIBLE MAPPINGS OF TYPE (I) AND (II) IN INTUITIONISTIC FUZZY METRIC SPACES
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
ON COMPATIBLE MAPPINGS OF TYPE (I) AND (II) IN INTUITIONISTIC FUZZY METRIC SPACES
Alaca, Cihangir; Altun, Ishak; Turkoglu, Duran;
  PDF(new window)
 Abstract
In this paper, we give some new definitions of compatible mappings in intuitionistic fuzzy metric spaces and we prove a common fixed point theorem for four mappings under the condition of compatible mappings of type (I) and of type (II) in complete intuitionistic fuzzy metric spaces.
 Keywords
intuitionistic fuzzy metric space;common fixed point;compatible mappings and compatible mappings of types ;(I) and (II);
 Language
English
 Cited by
1.
Fixed Point Theorem for Compatible Maps with Type(I) and (II) in Intuitionistic Fuzzy Metric Space,;

International Journal of Fuzzy Logic and Intelligent Systems, 2010. vol.10. 3, pp.194-199 crossref(new window)
1.
Fixed Point Theorem for Compatible Maps with Type(I) and (II) in Intuitionistic Fuzzy Metric Space, International Journal of Fuzzy Logic and Intelligent Systems, 2010, 10, 3, 194  crossref(new windwow)
2.
Some new fixed point results on intuitionistic fuzzy metric spaces, Cogent Mathematics, 2016, 3, 1  crossref(new windwow)
3.
Common fixed point theorems for families of maps in complete L-fuzzy metric spaces, Filomat, 2009, 23, 3, 67  crossref(new windwow)
4.
Common fixed point theorems for families of compatible mappings in intuitionistic fuzzy metric spaces, ANNALI DELL'UNIVERSITA' DI FERRARA, 2010, 56, 2, 305  crossref(new windwow)
5.
Common Fixed Point Theorems in Intuitionistic Fuzzy Metric Spaces, Applied Mathematics, 2010, 01, 06, 510  crossref(new windwow)
 References
1.
C. Alaca, D. Turkoglu, and C. Yildiz, Fixed points in intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 29 (2006), 1073-1078 crossref(new window)

2.
S. Banach, Theorie les operations lineaires, Manograie Mathematyezne Warsaw Poland, 1932

3.
Z. K. Deng, Fuzzy pseudo-metric spaces, J. Math. Anal. Appl. 86 (1982), 74-95 crossref(new window)

4.
M. Edelstein, On fixed and periodic points under contractive mappings, J. London Math. Soc. 37 (1962), 74-79 crossref(new window)

5.
M. A. Erceg, Metric spaces in fuzzy set theory, J. Math. Anal. Appl. 69 (1979), 338-353 crossref(new window)

6.
J. X. Fang, On fixed point theorems in fuzzy metric spaces, Fuzzy Sets and Systems 46 (1992), 107-113 crossref(new window)

7.
A. George and P. Veeramani, On some results in fuzzy metric spaces, Fuzzy Sets and Systems 64 (1994), 395-399 crossref(new window)

8.
M. Grabiec, Fixed points in fuzzy metric spaces, Fuzzy Sets and Systems 27 (1988), 385-389 crossref(new window)

9.
V. Gregori, S. Romaguera, and P. Veeramani, A note on intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 28 (2006), 902-905 crossref(new window)

10.
G. Jungck, Commuting mappings and fixed points, Amer. Math. Monthly. 83 (1976), 261-263 crossref(new window)

11.
O. Kaleva and S. Seikkala, On fuzzy metric spaces, Fuzzy Sets and Systems 12 (1984), 215-229 crossref(new window)

12.
I. Kramosil and J. Michalek, Fuzzy metric and Statistical metric spaces, Kybernetica 11 (1975), 326-334

13.
R. Lowen, Fuzzy Set Theory, Kluwer Academic Pub., Dordrecht 1996

14.
D. Mihet¸, On fuzzy contractive mappings in fuzzy metric spaces, Fuzzy Sets and Systems 158 (2007), 915-921 crossref(new window)

15.
R. P. Pant, Common fixed points of noncommuting mappings, J. Math. Anal. Appl. 188 (1994), 436-440 crossref(new window)

16.
J. H. Park, Intuitionistic fuzzy metric spaces, Chaos, Solitons & Fractals 22 (2004), 1039-1046 crossref(new window)

17.
J. S. Park, Y. C. Kwun, and J. H. Park, A fixed point theorem in the intuitionistic fuzzy metric spaces, Far East J. Math. Sci. 16 (2005), 137-149

18.
R. Saadati and J. H. Park, On the intuitionistic fuzzy topological spaces, Chaos, Solitons & Fractals 27 (2006), 331-344 crossref(new window)

19.
B. Schweizer and A. Sklar, Statistical metric spaces, Pacific J. Math. 10 (1960), 314-334

20.
D. Turkoglu, C. Alaca, Y. J. Cho, and C. Yildiz, Common fixed point theorems in intuitionistic fuzzy metric spaces, J. Appl. Math. & Computing 22 (2006), 411-424 crossref(new window)

21.
D. Turkoglu, C. Alaca, and C. Yildiz, Compatible maps and compatible maps of types (${\alpha}$) and (${\beta}$) in intuitionistic fuzzy metric spaces, Demonstratio Math. 39 (2006), 671-684

22.
D. Turkoglu, I. Altun, and Y. J. Cho, Common fixed points of compatible mappings of type (I) and (II) in fuzzy metric spaces, J. Fuzzy Math. 15 (2007), 435-448

23.
L. A. Zadeh, Fuzzy sets, Inform. and Control 8 (1965), 338-353 crossref(new window)